# SDR DALA2018111606663

- Difficulty date: November 11, 2017
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 62,968 hours, 23,258 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Modification
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 WHILE IN FOR 2KU WIFI MODIFICATION AND DURING THE RADOME INSTALLATION AT FS 620 BETWEEN STR 2R AND 3R, MTC FOUND SIX EXISTING HOLES IN THE LOCATION WHERE THE TEE CLIP IS TO BE MOUNTED TO THE FRAME. THE FOUR EXISTING INBOARD HOLES WILL BE LOCATED ON THE FLANGE OF THE CLIP AND WILL BE PLUGGED. THE REMAINING TWO HOLES WILL BE UTILIZED TO SECURE THE CLIP TO THE FRAME INADDITION TO TWO NEWLY DRILLED HOLES. CORRECTIVE ACTION: REF ERA 563389-14 REV A. (0295489)
